# SDR 98ZZZX3013

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31609
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885111
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 411810
- Condition: Failed
- Location: Dc System
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED DUE TO OLD AGE.
